Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 876, NWS Norman, OK

October 6, 2016Cotton County, Tillman County, Oklahoma; 4 counties in Texas

NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2016, 7:44 PM CDT for Cotton County, Tillman County, Oklahoma; 4 counties in Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2016, 7:44 PM CDT (00:44 UTC)
Expired
Oct 6, 2016, 8:30 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Cotton County, OK, Tillman County, OK, Archer County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 56 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 2:31 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1209 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1659 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

057 
WUUS54 KOUN 070044
SVROUN
OKC033-141-TXC009-077-485-487-070130-
/O.NEW.KOUN.SV.W.0876.161007T0044Z-161007T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  WICHITA COUNTY IN NORTHERN TEXAS...
  NORTHWESTERN CLAY COUNTY IN NORTHERN TEXAS...
  SOUTHEASTERN WILBARGER COUNTY IN NORTHERN TEXAS...
  NORTHEASTERN ARCHER COUNTY IN NORTHERN TEXAS...

* UNTIL 830 PM CDT

* AT 743 PM CDT...THE LEADING EDGE OF WINDS FROM A LINE OF SEVERE
  THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM NEAR
  GRANDFIELD TO 4 MILES SOUTHWEST OF DEVOL TO 5 MILES WEST OF IOWA
  PARK TO NEAR LAKE DIVERSION...MOVING SOUTHEAST AT 30 MPH. WINDS OF
  62 MPH HAVE BEEN REPORTED NORTHEAST OF ELECTRA. WINDS OF 70 MPH
  ARE POSSIBLE.

  HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA FALLS...BURKBURNETT...HENRIETTA...ARCHER CITY...
  IOWA PARK...ELECTRA...HOLLIDAY...GRANDFIELD...PETROLIA...
  SCOTLAND...DEAN...RANDLETT...DAVIDSON...JOLLY...DEVOL...
  HOLLISTER...LOVELAND...KAMAY...HARROLD AND MANKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3346 9863 3403 9913 3424 9911 3440 9897
      3435 9839 3410 9824 3385 9818 3370 9832
TIME...MOT...LOC 0043Z 307DEG 27KT 3424 9866 3414 9863 3398 9876 3384
9895

HAIL...1.50IN
WIND...70MPH
 
$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 6:29 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Oct 6, 6:29 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
629 PM CDT THU OCT 6 2016

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
At 23Z a strong cold front was just entering the northwest corner
of Oklahoma (east of the Panhandle), approaching KGAG and KWWR.
Strong north winds will follow this front as it moves swiftly
south across Oklahoma and north Texas this evening and after
midnight tonight. In addition, scattered severe TSRA will precede
the front this evening, while a nearly solid line of TSRA is
expected near/behind the front as it advances southeast this
evening. TSRA/SHRA will gradually clear from north to south late
this evening through tomorrow morning. By Friday afternoon, all
our Oklahoma sites should be wide open VFR, and the north wind
will begin to diminish slowly. KSPS will be the last to
clear...probably Friday evening.

CmS
&&

.PREV DISCUSSION... /issued 248 PM CDT THU OCT 6 2016/

DISCUSSION...
A few storms have formed this afternoon near the Kansas and Oklahoma
border along and north of an outflow boundary. Farther west, a
few weak radar returns in western Oklahoma are associated
with increasing cloud cover & along an 9-85h moisture gradient.
Several HRRR runs develop storms across southwest/west central
Oklahoma this afternoon with increasing coverage as storms move
eastward through the early evening. Additional storms are expected
to form along a cold front in northwest/north central Oklahoma by
early evening.

35-40 kts of deep layer shear and moderate to high instability should
result in several severe storms, with the best chance during the
late afternoon and early evening. The best tornado
potential appears to be across far north central Oklahoma/southern
Kansas along and near a retreating outflow boundary (back winds &
lower LCL).

Storms will continue to form along a cold front during the evening
and overnight with a risk of hail and damaging winds. Showers
and storms may linger for several hours behind the surface front
as elevated instability will be around 500 J/KG.

Showers and storms will clear southern Oklahoma and north Texas by
mid to late Friday morning.

Showers and thunderstorm chances will increase Sunday into Monday
as a trough lifts across the central Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  50  65  45  73 /  80   0   0   0
Hobart OK         51  65  44  72 /  70  10   0   0
Wichita Falls TX  55  67  48  75 /  90  30   0   0
Gage OK           44  66  40  75 /  10   0   0   0
Ponca City OK     48  66  40  74 /  80   0   0   0
Durant OK         60  70  53  79 /  90  30   0   0

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch until midnight CDT tonight for OKZ007-008-012-013-
     020.

TX...None.
&&

06/23/23
Hazardous weather outlook, Oct 6, 11:46 AM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1146 AM CDT THU OCT 6 2016

OKZ004>048-050>052-TXZ083>090-071700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1146 AM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
NORTHERN INTO CENTRAL AND SOUTHWEST OKLAHOMA AS WELL AS A PORTION
OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT.

LOCATION...
THE SLIGHT RISK COVERS LOCATIONS SOUTH OF A LINE FROM ALVA...
TO CHEYENNE AND NORTH OF A LINE FROM CROWELL AND WICHITA FALLS
TEXAS... TO PAULS VALLEY AND SEMINOLE OKLAHOMA. THIS INCLUDES
PLACES LIKE OKLAHOMA CITY METRO... LAWTON... CLINTON... AND ENID.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM.

IMPACTS...
THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF GOLF BALLS...
DAMAGING WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND
LIGHTNING. A LOW RISK OF A TORNADO OR TWO WILL ALSO BE POSSIBLE...
IN PARTS OF NORTH CENTRAL OKLAHOMA FROM 4 PM TO 9 PM. HEAVY RAIN
AND FLOODING WILL ALSO BE A CONCERN.

DISCUSSION...
ADDITIONAL THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT
AS A COLD FRONT MOVES ACROSS THE REGION. STORMS ARE EXPECTED TO
INITIALLY DEVELOP AHEAD OF THE FRONT IN PARTS OF WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS THEN BECOMING MORE WIDESPREAD AND
SHIFTING SOUTHEAST AS THE COLD FRONT MOVES ACROSS THE REGION.

SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN CONCERNS. THERE COULD ALSO BE A BRIEF
PERIOD OF TIME LATE THIS AFTERNOON AND EVENING OF A LOW RISK FOR
A TORNADO OR TWO WHEN STORMS COULD INITIALLY BE INDIVIDUAL
SUPERCELLS BEFORE EVOLVING INTO LINE SEGMENTS. THE HIGHEST
POTENTIAL FOR THIS WILL BE IN PARTS OF NORTH CENTRAL OKLAHOMA.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY FRIDAY BUT THE
POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.HEAVY RAIN...
IN ADDITION TO THE SEVERE STORMS... HEAVY RAIN LEADING TO FLOODING
WILL BE A CONCERN... ESPECIALLY IN PARTS OF NORTH CENTRAL OKLAHOMA
WHICH RECEIVED SEVERAL INCHES OF RAIN THIS MORNING. A FLOOD WATCH
IS IN EFFECT FOR LATE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHERN OKLAHOMA
AND NORTH TEXAS FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA
SUNDAY AND MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Oct 6, 6:33 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             2 NE CHEROKEE           36.77N 98.33W
10/06/2016  E1.50 INCH       ALFALFA            OK   BROADCAST MEDIA

&&

JPIKE
Local storm report, Oct 6, 6:36 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             SEILING                 36.15N 98.92W
10/06/2016  E2.75 INCH       DEWEY              OK   BROADCAST MEDIA

            FROM KWTV

&&

JPIKE
Local storm report, Oct 6, 6:46 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             2 N DAVIDSON            34.27N 99.08W
10/06/2016  E1.50 INCH       TILLMAN            OK   EMERGENCY MNGR

&&

JPIKE
Special weather statement, Oct 6, 7:15 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT THU OCT 6 2016

OKZ014>016-070045-
ROGER MILLS OK-CUSTER OK-DEWEY OK-
715 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROGER MILLS...
NORTHWESTERN CUSTER AND DEWEY COUNTIES UNTIL 745 PM CDT...

AT 711 PM CDT...A COLD FRONT EXTENDED ALONG A LINE EXTENDING FROM 3
MILES WEST OF SEILING TO 3 MILES NORTH OF LEEDEY TO 5 MILES
NORTHEAST OF REYDON...EAST-SOUTHEAST AT 25 MPH. THUNDERSTORMS WILL
BE SEEN NEAR THIS FRONT BUT ARE CURRENTLY BELOW SEVERE LEVELS.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER AND HEAVY RAIN...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...TALOGA...SEILING...LEEDEY...REYDON...CAMARGO...
STRONG CITY...PUTNAM...ANGORA...ROLL...CESTOS...MOOREWOOD...
NORTHWESTERN CANTON LAKE AND HUCMAC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3573 9999 3591 9944 3616 9927 3616 9864
      3612 9864 3575 9909 3550 10000
TIME...MOT...LOC 0011Z 273DEG 14KT 3617 9898 3591 9936 3571 9986

11
Special weather statement, Oct 6, 7:19 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT THU OCT 6 2016

OKZ034-070045-
GREER OK-
719 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREER COUNTY UNTIL 745 PM
CDT...

AT 717 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
MANGUM...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
MANGUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3477 9972 3490 9972 3501 9948 3482 9939
TIME...MOT...LOC 0017Z 246DEG 21KT 3484 9967

11
Special weather statement, Oct 6, 7:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT THU OCT 6 2016

OKZ015-070045-
DEWEY OK-
722 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWEY COUNTY UNTIL
745 PM CDT...

AT 720 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
OAKWOOD...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN CANTON LAKE AND HUCMAC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3616 9864 3589 9875 3593 9893 3616 9883
TIME...MOT...LOC 0020Z 213DEG 20KT 3596 9882

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:10 PM CDTAreal Flood AdvisoryOUNJackson3 hr
Oct 6, 7:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods50 min
Oct 6, 7:15 PM CDTSpecial Weather StatementOUNDewey, Roger Mills30 min
Oct 6, 7:19 PM CDTSpecial Weather StatementOUNGreer26 min
Oct 6, 7:22 PM CDTSpecial Weather StatementOUNDewey23 min
Oct 6, 7:31 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble, Payne59 min
Oct 6, 7:35 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major40 min
Oct 6, 7:48 PM CDTSpecial Weather StatementOUNDewey, Roger Mills42 min
Oct 6, 7:58 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills47 min
Oct 6, 8:10 PM CDTSevere Thunderstorm WarningOUNHarmon50 min
Oct 6, 8:15 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 8:15 PM CDTSpecial Weather StatementOUNMajor30 min
Oct 6, 8:28 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens47 min
Oct 6, 8:35 PM CDTSpecial Weather StatementOUNBlaine25 min
Oct 6, 8:44 PM CDTSpecial Weather StatementOUNCuster31 min
Oct 6, 8:51 PM CDTSpecial Weather StatementOUNCaddo, Grady24 min
Oct 6, 8:53 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson39 min
Oct 6, 9:02 PM CDTFlash Flood WarningOUNHarmon3 hr
Oct 6, 9:02 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher28 min
Oct 6, 9:11 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson49 min
Oct 6, 9:21 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Lincoln, Oklahoma, Payne24 min
Oct 6, 9:30 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher, Logan30 min
Oct 6, 9:33 PM CDTSpecial Weather StatementOUNJackson27 min
Oct 6, 9:45 PM CDTSpecial Weather StatementOUNOklahoma30 min
Oct 6, 9:52 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma38 min
Oct 6, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens46 min
Oct 6, 10:04 PM CDTSpecial Weather StatementOUNLogan, Noble, Payne41 min
Oct 6, 10:27 PM CDTFlash Flood WarningOUNJackson4 hr
Oct 6, 10:30 PM CDTSpecial Weather StatementOUNLincoln, Payne30 min
Oct 6, 10:36 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Oct 7, 2:12 PM CDTFrost AdvisoryOUNAlfalfa, Ellis, Harper, Woods, Woodward19 hr
Oct 6, 7:13 PM CDTSevere Thunderstorm WarningOUNHardeman32 min
Oct 6, 7:39 PM CDTFlash Flood WarningOUNHardeman3 hr
Oct 6, 8:47 PM CDTSevere Thunderstorm WarningOUNArcher, Wichita28 min
Oct 6, 10:20 PM CDTSpecial Weather StatementOUNArcher, Clay25 min
Oct 6, 10:36 PM CDTSpecial Weather StatementOUNWilbarger24 min
Oct 6, 10:39 PM CDTSevere Thunderstorm WarningOUNArcher, Clay51 min
Oct 6, 10:57 PM CDTSpecial Weather StatementOUNWichita33 min
Oct 6, 11:27 PM CDTSevere Thunderstorm WarningOUNClay48 min
Oct 6, 11:29 PM CDTAreal Flood AdvisoryOUNFoard, Hardeman, Wilbarger3 hr
Oct 6, 11:30 PM CDTSpecial Weather StatementOUNArcher, Wichita45 min
Oct 6, 11:35 PM CDTFlash Flood WarningOUNHardeman3 hr
Oct 7, 12:17 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay, Foard, Hardeman, Wichita and 1 more58 min
Oct 7, 12:19 AM CDTFlash Flood WarningOUNHardeman, Wilbarger3 hr
Oct 7, 1:20 AM CDTSpecial Weather StatementOUNArcher25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.